# SDR DALA13019813152

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 22,976 hours, 12,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

"EPSU FAULT AFT L" WOULD NOT RESET IAW SERVICE CHECK AMDS 0514-2000 STEO L.  REPLACED EPSU BATTERY AFT LEFT DOOR IAW AMM 33-51-38. OPS CHECK GOOD.  OK FOR SERVICE.
